Test Bank
Cardiovascular Drugs
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
Cardiovascular Drugs
Explore Cardiovascular Drugs, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from Cardiovascular Drugs
This material has 90 questions with answers and rationales. Here are the first 5.
1.Refer to the client's chart. Which actions should the nurse take now for this client with worsening heart failure? Select all that apply.
- A.Encourage oral fluids to improve cardiac output.
- B.Reassess breath sounds and oxygen saturation after interventions.
- C.Administer the prescribed IV loop diuretic and monitor urine output.
- D.Hold all medications until the provider arrives.
- E.Place the client in high-Fowler position and apply oxygen as prescribed.
Rationale: High-Fowler positioning and prescribed oxygen address the client's increasing respiratory distress, while the prescribed diuretic treats fluid overload. Reassessment is needed to evaluate response; extra fluids can worsen congestion, and withholding all medications delays appropriate care.
2.On a medical unit, a 70-year-old client taking amiodarone reports new shortness of breath and a dry cough. Oxygen saturation is 91% on room air. What should the nurse do first?
- A.Give the next dose with food.
- B.Encourage the client to walk in the hallway.
- C.Assess respiratory status and notify the provider promptly.
- D.Document the symptoms as an expected effect.
Rationale: New cough and dyspnea may indicate amiodarone pulmonary toxicity and require prompt assessment and provider notification. These are not symptoms to dismiss or treat by exercise; food does not address possible lung injury.
3.Refer to the client's chart. Which findings and actions should the nurse prioritize for the client receiving an IV heparin infusion? Select all that apply.
- A.Prepare to administer protamine if prescribed for serious bleeding.
- B.Continue the infusion because the aPTT is within the target range.
- C.Give aspirin to prevent heparin-induced thrombocytopenia.
- D.Stop the infusion and notify the provider about the falling platelet count.
- E.Assess the client for bleeding and new thrombosis.
Rationale: Platelets have fallen from 220,000 to 92,000/mm3 during heparin therapy, raising concern for heparin-induced thrombocytopenia; the infusion should be stopped and the client assessed for bleeding and thrombosis. A therapeutic aPTT does not make the platelet decline safe, protamine may be prescribed for significant bleeding, and aspirin does not prevent this immune complication.
4.At change of shift, a 76-year-old client taking lisinopril has potassium 6.1 mEq/L and peaked T waves on the monitor. Which action is the priority?
- A.Offer a potassium-rich snack.
- B.Place the client on continuous cardiac monitoring and notify the provider immediately.
- C.Administer the scheduled lisinopril.
- D.Recheck the potassium level in 24 hours.
Answer and rationale are in the full material.
5.In a rehabilitation unit, a 72-year-old client prescribed an ACE inhibitor develops swelling of the tongue and difficulty speaking. What should the nurse do first?
- A.Activate emergency response and support the airway.
- B.Ask the client to lie flat and rest.
- C.Give the next dose with water.
- D.Offer ice chips and reassess in 30 minutes.
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 30, 2026 · Independent original practice and study material.